# SDR DHL2004747006

- Difficulty date: September 29, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2460010H0360
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

BEFORE LANDING CVG B HYD SYSTEM QUANTITY WENT TO ZERO QUANTITY HYD SYSTEM B FAILED ABNORMAL PROCEDURE C/W.  INSTALLED FLEX LINE BETWEEN B HYD SYSTEM AND FILTER PER GMM CHP 20.1 LEAK CK OK P/N AE 2460010H0360 AND P/N BACH8CO8NN0290.
